Zoonotic malaria in Malaysia

Lim, K G, and Singh, B (2013) Zoonotic malaria in Malaysia. Medical Journal of Malaysia, 68 (1). pp. 4-5. ISSN 0300-5283

Zoonotic malaria in Malaysia (abstrak).pdf

Download (57kB) | Preview
Official URL: http://www.e-mjm.org/
Item Type: Article
Uncontrolled Keywords: Animals; Anopheles; Humans; Malaria; Malaysia, unimas, university, universiti, Borneo, Malaysia, Sarawak, Kuching, Samarahan, ipta, education, research, Universiti Malaysia Sarawak
Subjects: Q Science > QL Zoology
R Medicine > RB Pathology
Divisions: Academic Faculties, Institutes and Centres > Faculty of Medicine and Health Sciences
Depositing User: Saman
Date Deposited: 24 May 2017 07:15
Last Modified: 24 May 2017 07:15
URI: http://ir.unimas.my/id/eprint/16420

Actions (For repository members only: login required)

View Item View Item